Opened Access Holomorphic operators generating dense images

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Bernal González, Luis
Calderón Moreno, María del Carmen
Prado Bassas, José Antonio
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2008-01
Publicado en: Integral Equations and Operator Theory, 60 (1), 1-11.
Tipo de documento: Artículo
Resumen: The existence of infinite dimensional closed linear spaces of holomorphic functions f on a domain G in the complex plane such that T f has dense images on certain subsets of G, where T is a continuous linear operator, is analyzed. Necessary and sufficient conditions for T to have the latter property are provided and applied to obtain a number of concrete examples: infinite order differential operators, composition operators and multiplication operators, among others.Key words and phrases: dense images, infinite dimensional closed linear spaces, non-relatively compact subsets, residual sets, differential operators, composition operators, multiplication operators.
Cita: Bernal González, L., Calderón Moreno, M.d.C. y Prado Bassas, J.A. (2008). Holomorphic operators generating dense images. Integral Equations and Operator Theory, 60 (1), 1-11.
Tamaño: 190.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45726

DOI: 10.1007/s00020-007-1547-4

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones